i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the diovan that triggered it but iam not so sure. i am now seeing a Dermatologist he says dosent think so either; any known cases of this?
You might have experienced an allergic reaction to the medication, unexplained skin rash, which by the way is a serious side effect which must be reported. But psoriasis, is not listed as a specific side effect.- And personally think it is not the cause.-
The cause of psoriasis is not fully understood. There are two main hypotheses about the process that occurs in the development of the disease. The first considers psoriasis as primarily a disorder of excessive growth and reproduction of skin cells. The problem is simply seen as a fault of the epidermis and its keratinocytes. The second hypothesis sees the disease as being an immune-mediated disorder in which the excessive reproduction of skin cells is secondary to factors produced by the immune system. T cells (which normally help protect the body against infection) become active, migrate to the dermis and trigger the release of cytokines (tumor necrosis factor-alpha TNFα, in particular) which cause inflammation and the rapid production of skin cells. It is not known what initiates the activation of the T cells.
I just wanted to add a bit of additional information for you, you may or may not know it, with all due respect.
Now if you are seeing a dermatilogist, he/she will get you on the right treatment... but I do agree diovan is not the cause ( I am not a doctor, it is my personal opinion).-
I hope you get well soon and they get you on the right treatment.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 1 answer
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 26 Aug 2010 • 3 answers
Posted 15 Oct 2011 • 1 answer
Posted 29 Feb 2012 • 1 answer